Me & my boyfriend had a slip up & 45 min after I found myselfI heading to the pharmacy & took it right then , my last period was a week before that. I have irregular period so I can come anytime of the month but it's been two months now I have not had a period, but get the cramps as if I was going to start. I am a bit freaked out, does taking this have effect your menstrual cycle?
Yes, Plan B can very much affect your menstrual cycle. It can cause bleeding (heavy or spotting), & then can delay your actual period by a couple of weeks. If your periods are normally irregular anyway, then it could be longer before you get your period.
You may feel very hormonal for a couple of weeks after using Plan B. It's a big dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jan 2016 • 1 answer
Updated 22 Jun 2016 • 1 answer
Updated 13 Dec 2016 • 1 answer
Updated 29 Nov 2018 • 1 answer
Updated 2 Dec 2018 • 1 answer